The harmonic moment tail index estimator : asymptotic distribution and robustness

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

BERAN, Jan, Dieter SCHELL, Milan STEHLÍK, 2013. The harmonic moment tail index estimator : asymptotic distribution and robustness. In: Annals of the Institute of Statistical Mathematics. 66(1), pp. 193-220. ISSN 0020-3157. eISSN 1572-9052

@article{Beran2013harmo-26397, title={The harmonic moment tail index estimator : asymptotic distribution and robustness}, year={2013}, doi={10.1007/s10463-013-0412-2}, number={1}, volume={66}, issn={0020-3157}, journal={Annals of the Institute of Statistical Mathematics}, pages={193--220}, author={Beran, Jan and Schell, Dieter and Stehlík, Milan} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/26397"> <dc:creator>Beran, Jan</dc:creator> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">Asymptotic properties of the harmonic moment tail index Estimator are derived for distributions with regularly varying tails. The estimator shows good robustness properties and stands out for its simplicity. A tuning parameter allows for regulating the trade-off between robustness and efficiency. Small sample properties are illustrated by a simulation study.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T10:39:25Z</dcterms:available> <dc:rights>deposit-license</dc:rights> <dc:creator>Stehlík, Milan</dc:creator> <dc:contributor>Schell, Dieter</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:contributor>Beran, Jan</dc:contributor> <dc:contributor>Stehlík, Milan</dc:contributor> <dc:creator>Schell, Dieter</dc:creator> <dcterms:issued>2013</dcterms:issued> <dcterms:title>The harmonic moment tail index estimator : asymptotic distribution and robustness</dcterms:title> <dcterms:bibliographicCitation>Annals of the Institute of Statistical Mathematics ; 66 (2014), 1. - S. 193-220</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/26397"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-02-18T10:39:25Z</dc:date> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto